Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes shoulder pain and arm pain after having Toradol injection?

I had a toradol injection in may right arm 3 months ago and since then I have been in pain in my arm, shoulder and elbow, my pcp has prescribed physical therapy and for me to see an orthopedist, however I am concerned that with the amount of time I have been in pain could this be considered as sirva? If so what can I do for this
Mon, 9 Dec 2019
Report Abuse
Physical Therapist or Physiotherapist 's  Response
Hello,

As the history is too less to explain what was the primary cause for pain and the reason for the Toradol injection given.

For your upper limb pain - shoulder, arm, and elbow I will tell you to first meet up an orthopedist to find a possible cause for the pain.

If the pain in the upper limb is radiating in nature I suspect it to be a nerve entrapment in the cervical spine which can be assessed better with the MRI cervical spine.

If it's not radiating in nature than it can be muscular and may have other factors involved.

Based on the type of pain and other key assessment findings the proper treatment can be advised.

If you can give us the detailed history of your complaint like the nature of the pain, how often does it happens, what other medical advise taken etc then we can assist better.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Jay Indravadan Patel, Physical Therapist or Physiotherapist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes shoulder pain and arm pain after having Toradol injection?

Hello, As the history is too less to explain what was the primary cause for pain and the reason for the Toradol injection given. For your upper limb pain - shoulder, arm, and elbow I will tell you to first meet up an orthopedist to find a possible cause for the pain. If the pain in the upper limb is radiating in nature I suspect it to be a nerve entrapment in the cervical spine which can be assessed better with the MRI cervical spine. If it s not radiating in nature than it can be muscular and may have other factors involved. Based on the type of pain and other key assessment findings the proper treatment can be advised. If you can give us the detailed history of your complaint like the nature of the pain, how often does it happens, what other medical advise taken etc then we can assist better. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Jay Indravadan Patel, Physical Therapist or Physiotherapist